# SDR DXTA200702260

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 3,476 hours, 2,710 cycles
- Engine: Pwa PW545A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER THE APU WAS STARTED AND THE BLEED AIR SELECTED ON THE CABIN IMMEDIATELY FILLED W/SMOKE.  PERFORMED SPEED BRAKE OPERATIONAL CHECK IAW 400XP MM 27-60-00. OPS CHECKED GOOD. THE APU FAIL LIGHT CAME ON AND THE APU SHUT DOWN. REMOVED APU S/N P-403 AND INSTALLED SERVICEABLE APU UNIT S/N P-333 I.A.W CESSNA 560XL M/M CH 49-10-00.
